# SDR CALA2023101603086

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312398
- Condition: Inoperative
- Location: M1672
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1672, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUN (REF AAR NR 99981334). REMOVED AND INSTALLED NEW BATTERY PACK M1672 IAW B737 AMM 33-51-06-960-805. TEST PASS GOOD.
